Overestimates of maternity and population growth rates in multi-annual breeders

Chapron, Guillaume; Wielgus, Robert; Lambert, Amaury (2013). Overestimates of maternity and population growth rates in multi-annual breeders. European journal of wildlife research, 59(2), pp. 237-243. Springer-Verlag 10.1007/s10344-012-0671-x

[img] Text
Chapron_EurJWilRes2013.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (337kB) | Request a copy
[img]
Preview
Text
10344_2012_Article_671.pdf - Other
Available under License Publisher holds Copyright.

Download (343kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE)
08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE) > Conservation Biology

UniBE Contributor:

Chapron, Guillaume Clément

Subjects:

500 Science > 570 Life sciences; biology
500 Science > 590 Animals (Zoology)

ISSN:

1612-4642

Publisher:

Springer-Verlag

Language:

English

Submitter:

Olivier Roth

Date Deposited:

28 Apr 2014 10:39

Last Modified:

26 Jun 2018 14:32

Publisher DOI:

10.1007/s10344-012-0671-x

BORIS DOI:

10.7892/boris.43157

URI:

https://boris.unibe.ch/id/eprint/43157

Actions (login required)

Edit item Edit item
Provide Feedback